# SDR SWIA201743095

- Difficulty date: February 8, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 35,690 hours, 25,799 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280, LBL 9 TO RBL 9 HAS CORROSION ON FLOORBEAM ANGLE.  REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW SRM.
